Advertisement

Extraction of Solitary Wave Features to the Heisenberg Ferromagnetic Spin Chain and the Complex Klein–Gordon Equations

  • K. M. Abdul Al WoadudEmail author
  • Dipankar Kumar
  • Md. Jahirul Islam
  • Md. Imrul Kayes
  • Amit Kumar Kundu
Original Paper
  • 62 Downloads

Abstract

In this paper, the modified Kudryashov method is applied for obtaining the exact travelling wave solutions for the (2 + 1)-dimensional Heisenberg ferromagnetic spin chain equation and the complex Klein–Gordon equation. The extracted solutions show distinct physical configurations. More precisely, the modified Kudryashov method is utilized for constructing the exact periodic and soliton solutions of these equations. As an outcome, in a broader sense, dark, bright, dark-bright, singular or combined singular and optical soliton solutions or wave features are derived from the equations. All solitons are verified through the corresponding equations with the help of Maple package program. The three-dimensional and two-dimensional waves are generated with the help of MATLAB for investigating the real significance of the proposed scheme to draw all solutions.

Keywords

Heisenberg ferromagnetic spin chain equation Complex Klein–Gordon equation Modified Kudryashov method New exact traveling wave solutions Symbolic computation 

Notes

Acknowledgements

The authors would like to thank Mohammed Khurshed Alam of department of Electrical and Electronic Engineering, Uttara University for his valuable suggestions in preparing the manuscript.

References

  1. 1.
    Russell, A.J.S.: Report on waves. In: Report of the 14th Meeting of the British Association for the Advancement of Science, pp. 311–390 (1844)Google Scholar
  2. 2.
    Tam, H.W., Hu, X.B.: Soliton solutions and Bäcklund transformation for the Kupershmidt five-field lattice: a bilinear approach. Appl. Math. Lett. 15(8), 987–993 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ablowitz, M.J., Segur, H.: Solitons and the Inverse Scattering Transform, vol. 4. SIAM, Philadelphia (1981)CrossRefzbMATHGoogle Scholar
  4. 4.
    Liu, G.T., Fan, T.Y.: New applications of developed Jacobi elliptic function expansion methods. Phys. Lett. A 345(1–3), 161–166 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Freeman, N.C., Nimmo, J.J.C.: Soliton solutions of the Korteweg de Vries and the Kadomtsev-Petviashvili equations: the Wronskian technique. Proc. R. Soc. Lond. A 389(1797), 319–329 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Malfliet, W., Hereman, W.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations. Phys. Scripta 54(6), 563 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Abazari, R.: Application of extended Tanh function method on KdV-Burgers equation with forcing term. Rom. J. Phys. 59(1–2), 3–11 (2014)MathSciNetGoogle Scholar
  8. 8.
    Yan, C.: A simple transformation for nonlinear waves. Phys. Lett. A 224(1–2), 77–84 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Xu, F.: Application of Exp-function method to symmetric regularized long wave (SRLW) equation. Phys. Lett. A 372(3), 252–257 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Tascan, F., Bekir, A., Koparan, M.: Travelling wave solutions of nonlinear evolution equations by using the first integral method. Commun. Nonlinear Sci. Numer. Simul. 14(5), 1810–1815 (2009)CrossRefGoogle Scholar
  11. 11.
    Wang, M., Zhou, Y., Li, Z.: Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics. Phys. Lett. A 216(1–5), 67–75 (1996)CrossRefzbMATHGoogle Scholar
  12. 12.
    Wang, M.: Exact solutions for a compound KdV-Burgers equation. Phys. Lett. A 213(5–6), 279–287 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Zhang, S., Xia, T.: A generalized new auxiliary equation method and its applications to nonlinear partial differential equations. Phys. Lett. A 363(5–6), 356–360 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Seadawy, A.R., Lu, D.: Ion acoustic solitary wave solutions of three-dimensional nonlinear extended Zakharov–Kuznetsov dynamical equation in a magnetized two-ion-temperature dusty plasma. Results Phys. 6, 590–593 (2016)CrossRefGoogle Scholar
  15. 15.
    Jiong, S.: Auxiliary equation method for solving nonlinear partial differential equations. Phys. Lett. A 309(5–6), 387–396 (2003)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Hu, H.C., Tang, X.Y., Lou, S.Y., Liu, Q.P.: Variable separation solutions obtained from Darboux transformations for the asymmetric Nizhnik–Novikov–Veselov system. Chaos Solitons Fractals 22(2), 327–334 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Leble, S.B., Ustinov, N.V.: Darboux transforms, deep reductions and solitons. J. Phys. A Math. Gen. 26(19), 5007 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Khan, K., Akbar, M.A.: Exact and solitary wave solutions for the Tzitzeica–Dodd–Bullough and the modified KdV–Zakharov–Kuznetsov equations using the modified simple equation method. Ain Shams Eng. J. 4(4), 903–909 (2013)CrossRefGoogle Scholar
  19. 19.
    Khan, K., Akbar, M.A.: Exact solutions of the (2 + 1)-dimensional cubic Klein–Gordon equation and the (3 + 1)-dimensional Zakharov–Kuznetsov equation using the modified simple equation method. J. Assoc. Arab Univ. Basic Appl. Sci. 15(1), 74–81 (2014)Google Scholar
  20. 20.
    Lee, J., Sakthivel, R.: New exact travelling wave solutions of bidirectional wave equations. Pramana 76(6), 819–829 (2011)CrossRefGoogle Scholar
  21. 21.
    Wang, M., Li, X., Zhang, J.: The (G′ G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics. Phys. Lett. A 372(4), 417–423 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Kim, H., Sakthivel, R.: New exact traveling wave solutions of some nonlinear higher-dimensional physical models. Rep. Math. Phys. 70(1), 39–50 (2012)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Khan, K., Akbar, M.A.: Traveling wave solutions of nonlinear evolution equations via the enhanced (G′/G)-expansion method. J. Egypt. Math. Soc. 22(2), 220–226 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Islam, M.E., Khan, K., Akbar, M.A., Islam, R.: Traveling wave solutions of nonlinear evolution equation via enhanced (G′/G)-expansion method. GANIT J. Bangladesh Math. Soc. 33, 83–92 (2013)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Naher, H., Abdullah, F.A.: New generalized and improved (G′/G)-expansion method for nonlinear evolution equations in mathematical physics. J. Egypt. Math. Soc. 22(3), 390–395 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Naher, H., Abdullah, F.A., Bekir, A.: Abundant traveling wave solutions of the compound KdV-Burgers equation via the improved (G′/G)-expansion method. AIP Adv. 2(4), 042163 (2012)CrossRefGoogle Scholar
  27. 27.
    Naher, H., Abdullah, F.A.: Some new traveling wave solutions of the nonlinear reaction diffusion equation by using the improved (G′/G)-expansion method. Math. Prob. Eng. 2012, 1–17 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Naher, H., Abdullah, F.A., Akbar, M.A.: Generalized and improved (G′/G)-expansion method for (3 + 1)-dimensional modified KdV–Zakharov–Kuznetsev equation. PLoS ONE 8(5), e64618 (2013)CrossRefGoogle Scholar
  29. 29.
    Islam, M.E., Khan, K., Akbar, M.A., Islam, R.: Enhanced (G’/G)-expansion method to find the exact solutions of nonlinear evolution equations in mathematical physics. Int. J. Part. Differ. Equ. Appl 1, 6–12 (2013)Google Scholar
  30. 30.
    Hosseini, K., Mayeli, P., Bekir, A., Guner, O.: Density-dependent conformable space-time fractional diffusion-reaction equation and its exact solutions. Commun. Theor. Phys. 69(1), 1 (2018)CrossRefMathSciNetzbMATHGoogle Scholar
  31. 31.
    Hosseini, K., Bekir, A., Kaplan, M., Güner, Ö.: On a new technique for solving the nonlinear conformable time-fractional differential equations. Opt. Quant. Electron. 49(11), 343 (2017)CrossRefGoogle Scholar
  32. 32.
    Mohyud-Din, S.T., Noor, M.A.: Homotopy perturbation method for solving fourth-order boundary value problems. Math. Prob. Eng. 2007, 1–12 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Mohyud-Din, S.T., Noor, M.A.: Homotopy perturbation method for solving partial differential equations. Z. Naturforsch. A 64(3–4), 157–170 (2009)zbMATHCrossRefGoogle Scholar
  34. 34.
    Mohyud-Din, S.T., Yildrim, A., Sariaydin, S.: Approximate series solutions of the viscous Cahn–Hilliard equation via the homotopy perturbation method. World Appl. Sci. J. 11(7), 813–818 (2010)Google Scholar
  35. 35.
    Chun, C., Sakthivel, R.: Homotopy perturbation technique for solving two-point boundary value problems–comparison with other methods. Comput. Phys. Commun. 181(6), 1021–1024 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Sakthivel, R., Chun, C., Lee, J.: New travelling wave solutions of Burgers equation with finite transport memory. Z. Naturforsch. A 65(8–9), 633–640 (2010)CrossRefGoogle Scholar
  37. 37.
    Zhao, Y.M.: F-expansion method and its application for finding new exact solutions to the Kudryashov-Sinelshchikov equation. J. Appl. Math. 2013, 1–7 (2013)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Wen-Hua, H.: A generalized extended F-expansion method and its application in (2 + 1)-dimensional dispersive long wave equation. Commun. Theor. Phys. 46(4), 580 (2006)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Islam, M.S., Khan, K., Akbar, M.A., Mastroberardino, A.: A note on improved F-expansion method combined with Riccati equation applied to nonlinear evolution equations. R. Soc. Open Sci. 1(2), 140038 (2014)CrossRefGoogle Scholar
  40. 40.
    Molliq, Y., Noorani, M.S.M., Hashim, I.: Variational iteration method for fractional heat-and wave-like equations. Nonlinear Anal. Real World Appl. 10(3), 1854–1869 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Hosseini, K., Mayeli, P., Ansari, R.: Bright and singular soliton solutions of the conformable time-fractional Klein–Gordon equations with different nonlinearities. Waves Random Complex Media 28(3), 426–434 (2018)MathSciNetCrossRefGoogle Scholar
  42. 42.
    Hosseini, K., Bekir, A., Ansari, R.: New exact solutions of the conformable time-fractional Cahn–Allen and Cahn–Hilliard equations using the modified Kudryashov method. Optik 132, 203–209 (2017)CrossRefGoogle Scholar
  43. 43.
    Hosseini, K., Manafian, J., Samadani, F., Foroutan, M., Mirzazadeh, M., Zhou, Q.: Resonant optical solitons with perturbation terms and fractional temporal evolution using improved tan (ϕ (η)/2)-expansion method and exp function approach. Optik 158, 933–939 (2018)CrossRefGoogle Scholar
  44. 44.
    Seadawy, A.R.: The solutions of the Boussinesq and generalized fifth-order KdV equations by using the direct algebraic method. Appl. Math. Sci. 6(82), 4081–4090 (2012)MathSciNetzbMATHGoogle Scholar
  45. 45.
    Seadawy, A.R.: Stability analysis for two-dimensional ion-acoustic waves in quantum plasmas. Phys. Plasmas 21(5), 052107 (2014)CrossRefGoogle Scholar
  46. 46.
    Seadawy, A.: Stability analysis of traveling wave solutions for generalized coupled nonlinear KdV equations. Appl. Math. Inf. Sci. 10(1), 209 (2016)CrossRefGoogle Scholar
  47. 47.
    Seadawy, A.R.: Ion acoustic solitary wave solutions of two-dimensional nonlinear Kadomtsev–Petviashvili–Burgers equation in quantum plasma. Math. Methods Appl. Sci. 40(5), 1598–1607 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  48. 48.
    Seadawy, A.R.: The generalized nonlinear higher order of KdV equations from the higher order nonlinear Schrödinger equation and its solutions. Optik 139, 31–43 (2017)CrossRefGoogle Scholar
  49. 49.
    Seadawy, A.R.: Modulation instability analysis for the generalized derivative higher order nonlinear Schrödinger equation and its the bright and dark soliton solutions. J. Electromagn. Waves Appl. 31(14), 1353–1362 (2017)MathSciNetCrossRefGoogle Scholar
  50. 50.
    Tariq, K.U., Seadawy, A.R.: Optical soliton solutions of higher order nonlinear Schrödinger equation in monomode fibers and its applications. Optik 154, 785–798 (2018)CrossRefGoogle Scholar
  51. 51.
    Triki, H., Wazwaz, A.M.: New solitons and periodic wave solutions for the (2 + 1)-dimensional Heisenberg ferromagnetic spin chain equation. J. Electromagn. Waves Appl. 30(6), 788–794 (2016)CrossRefGoogle Scholar
  52. 52.
    Whitham, G.B.: Linear and Nonlinear Waves. Wiley, New York (1974)zbMATHGoogle Scholar
  53. 53.
    Hesegawa, A., Kodama, Y.: Solitons in Optical Communication. Oxford University Press, Oxford (1995)Google Scholar
  54. 54.
    Caudrey, P.J., Eilbeck, J.C., Gibbon, J.D.: The sine-Gordon equation as a model classical field theory. II Nuovo Cimento B (1971–1996) 25(2), 497–512 (1975)Google Scholar
  55. 55.
    Dodd, R.K., Morris, H.C., Eilbeck, J.C., Gibbon, J.D.: Soliton and Nonlinear Wave Equations, p. 640. Academic Press, London (1982)Google Scholar
  56. 56.
    Zhang, Z.: New exact traveling wave solutions for the nonlinear Klein–Gordon equation. Turk. J. Phys. 32(5), 235–240 (2008)Google Scholar
  57. 57.
    Kudryashov, N.A.: One method for finding exact solutions of nonlinear differential equations. Commun. Nonlinear Sci. Numer. Simul. 17(6), 2248–2253 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  58. 58.
    Hosseini, K., Bekir, A., Kaplan, M.: New exact traveling wave solutions of the Tzitzéica-type evolution equations arising in non-linear optics. J. Mod. Opt. 64(16), 1688–1692 (2017)CrossRefGoogle Scholar
  59. 59.
    Ray, S.S.: New analytical exact solutions of time fractional KdV–KZK equation by Kudryashov methods. Chin. Phys. B 25(4), 040204 (2016)CrossRefMathSciNetGoogle Scholar
  60. 60.
    Ray, S.S., Sahoo, S.: Two efficient reliable methods for solving fractional fifth order modified Sawada–Kotera equation appearing in mathematical physics. J. Ocean Eng. Sci. 1(3), 219–225 (2016)CrossRefGoogle Scholar
  61. 61.
    Bulut, H., Pandir, Y., Baskonus, H.M.: Symmetrical hyperbolic Fibonacci function solutions of generalized Fisher equation with fractional order. In: AIP Conference Proceedings, vol. 1558, No. 1, pp. 1914–1918. AIP (2013)Google Scholar
  62. 62.
    Hosseini, K., Samadani, F., Kumar, D., Faridi, M.: New optical solitons of cubic-quartic nonlinear Schrödinger equation. Optik 157, 1101–1105 (2018)CrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  • K. M. Abdul Al Woadud
    • 1
    Email author
  • Dipankar Kumar
    • 2
  • Md. Jahirul Islam
    • 1
  • Md. Imrul Kayes
    • 3
  • Amit Kumar Kundu
    • 1
  1. 1.Department of Electrical and Electronic EngineeringUttara UniversityDhakaBangladesh
  2. 2.Department of MathematicsBangabandhu Sheikh Mujibur Rahman Science and Technology UniversityGopalganjBangladesh
  3. 3.Department of Civil EngineeringUttara UniversityDhakaBangladesh

Personalised recommendations